Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Acanthosis nigricans, homoeopathic treatment gives no relief, fungal infection, dark patches on arms and back

hello doctor i have been undergoing homeopathic treatment for acanthosis nigricans . however even after 9 months of homeopathic treatment i have not yet achieved the desired result. as the doctor said it was fungal infection and prescribed me silicia powder and homeopathy pills for the same however it has made little difference. i have dark fold blotches on my back, arms, and elbows i am not overweight i do not even have diabetes. kindly advise.
Asked On : Fri, 11 May 2012
Answers:  2 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. Acanthosis nigrican (AN) is usually found in body folds and is associated with diabetes, obesity (both are ruled out in your case), but also with hormonal disorder (hypothyroidism,problem with adrenal gland) or with use of drugs which have high high doses of niacin/steroids,.
2. were your hormonal profile,USg done? and whether there is any history of use of above said medication?
3. people with acanthosis nigricans are at risk of developing diabetes, so check your blood sugar level regularly, and also for any Cancer?
4. has anyone in your family suffered from this problem or from diabetes?
5. complete blood count, endoscopy,x-ray may be required to exclude cancer as a cause.
6. as told by the doctor to be a fungal INFECTION, it's totally wrong, neither it's an infection nor its contagious.
7. because AN is usually involved with change in skin color, no definite treatment is directed toward it, your health care provider has to look for any underlying disorder.
8. because it occurs on neck,elbow,hands,they can be a concern of embarrassment, self consciousness and probably low self esteem, thus medicated oils and lotions can be applied to lighten the marks.
9. treatment will depend upon the cause after further evaluation by your Physician, till then eat healthy,exercise regularly, and remain calm,cool and stress free.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Homeopath Dr. M.C.Babbar's  Response
Well, young man thanks for to put your query over here for to seek right advice form experts and after noting well your the condition of skin which is skin disorder in which skin changes its to darker due of Hyper-pigmentation of skin and not a fungus, without knowing your full history it will be difficult for to advise you right remedial measure and wish you good luck for to enjoy life free from any stress.............
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor